Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 30459, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/30459

Duality without constraint qualification in nonsmooth optimization

Department of Mathematics, University of Isfahan, Isfahan 81745-163, Iran

Received 7 May 2005; Revised 26 July 2005; Accepted 1 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • S. Nobakhtian, “Mixed Duality without Constraint Qualification for Nonsmooth Fractional Programming,” Numerical Functional Analysis and Optimization, vol. 28, no. 11-12, pp. 1355–1367, 2007. View at Publisher · View at Google Scholar